# SDR USAASB06123

- Difficulty date: December 13, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - THE AFT ENTRY DOOR OVERHEAD EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE AFT RIGHT SUPPLY BATTERY PACK.  OPERATIONALLY CHECKS OK.
